# SDR HEEA2024061100443

- Difficulty date: June 11, 2024
- Submitted: June 11, 2024
- Operation: General aviation
- Aircraft: N925PH
- Make and model: Skrsky S92A
- Aircraft serial: 920118
- Aircraft time: 7,049 hours
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Pylon
- Part number: 9207020125042
- Part serial: B43500196
- Condition: Corroded
- Location: Tailboom
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION INSIDE HORIZONTAL STABILIZER IN NUMEROUS AREAS ON FITTINGS AND LONGERONS.
